AMS Bookstore LOGO amslogo
AMS TextbooksAMS Applications-related Books
Infinite-Dimensional Aspects of Representation Theory and Applications
Edited by: Stephen Berman, University of Saskatchewan, SK, Canada, and Brian Parshall, Leonard Scott, and Weiqiang Wang, University of Virginia, Charlottesville, VA
SEARCH THIS BOOK:

Contemporary Mathematics
2005; 154 pp; softcover
Volume: 392
ISBN-10: 0-8218-3701-X
ISBN-13: 978-0-8218-3701-6
List Price: US$54
Member Price: US$43.20
Order Code: CONM/392
[Add Item]

Request Permissions

The University of Virginia (Charlottesville) hosted an international conference on Infinite-dimensional Aspects of Representation Theory and Applications. This volume contains papers resulting from the mini-courses and talks given at the meeting.

Beyond the techniques and ideas related to representation theory, the book demonstrates connections to number theory, algebraic geometry, and mathematical physics. Specific topics covered include Hecke algebras, quantum groups, infinite-dimensional Lie algebras, quivers, modular representations, and Gromov-Witten invariants.

The book is suitable for graduate students and researchers interested in representation theory.

Readership

Graduate students and research mathematicians interested in representation theory.

Table of Contents

  • S. Ariki -- Modular representation theory of Hecke algebras, a survey
  • V. Chari and J. Greenstein -- An application of free Lie algebras to polynomial current algebras and their representation theory
  • N. Jacon -- Canonical basic sets for Hecke algebras
  • M. Lau -- On universal central extensions of \(\mathfrak{sl}_n(A)\)
  • H. Li -- Pseudoderivations, pseudoautomorphisms and simple current modules for vertex algebras
  • W.-P. Li, Z. Qin, and W. Wang -- Hilbert scheme intersection numbers, Hurwitz numbers, and Gromov-Witten invariants
  • K. C. Misra -- On Demazure crystals for \(U_q(D^{(3)}_4)\)
  • E. Mukhin and A. Varchenko -- Populations of solutions of the \(XXX\) Bethe equations associated to Kac-Moody algebras
  • R. Rouquier -- Representations of rational Cherednik algebras
  • A. Savage -- A geometric construction of crystal graphs using quiver varieties: Extension to the non-simply laced case
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia